| Model Number |
M00513860 |
| Medical Device Problem Codes |
Break (1069); Activation, Positioning or Separation Problem (2906)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number.Therefore, the manufacture and expiration dates are unknown.However, the complainant reported that the device was not expired.Initial reporter phone: (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2020 that an ultraflex esophageal ng proximal release covered stent was to be implanted to treat a malignant stricture in the esophagus during a stenting procedure performed on (b)(6) 2020.Reportedly, the patient's anatomy was dilated prior to stent placement.According to the complainant, during the procedure, the physician attempted to deploy the stent by pulling the deployment suture; however, the deployment suture broke and the stent failed to deploy.Reportedly, the stent was removed partially deployed on the delivery system and another ultraflex esophageal stent was used to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.